# SDR USAA040359

- Difficulty date: July 26, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Channel
- Part number: 656571034
- Condition: Cracked
- Location: Fuselage
- Part time: 55,230 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CHANNEL CRACKED 2 INCHES AND 1.5 INCHES, BETWEEN BS 727D AND BS 727E.  REPLACED PART NR 65-65710-34.  (M)
